# SDR QXEA200600409

- Difficulty date: February 1, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 11,598 hours, 12,189 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LAX FLIGHT NR 2304: FLAP POWER CAUTION LIGHT ILLUMINATED ON PUSHBACK.  CB RESET PROCEDURE IN CHECKLIST DID NOT HELP.  MAINTENANCE C/W FIM TASK 27-50-00-810-A02.  NO FURTHER FLAP POWER CAUTION ILLUMINATED.  NO FURTHER MAINTENANCE REQUIRED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
